RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2016, Volume 9, Issue 3, Pages 338–346 (Mi jsfu492)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematical modeling of H-processes

Alexander V. Medvedeva, Eugene D. Mihovb, Oleg V. Nepomnyashchiyb

a Siberian State Aerospace University, Krasnoyarsky Rabochy, 31, Krasnoyarsk, 660014, Russia
b Institute of Space and Information Technology, Siberian Federal University, Kirensky, 26, Krasnoyarsk, 660074, Russia

Abstract: The problem of the discrete continuous processes having "tubular" structure in space "input-output" variables's modeling is investigated. The fact that when the trained parametrical models of "tubular" processes's creating, it's important to use corresponding nonparametric indicators, is reflected. Some private examples of "tubular" processes's modeling are reviewed. This examples proves that "tubular" processes proceed in the space of fractional dimension.

Keywords: priori information, identification, nonparametric model, nonparametric algorithms, H-model, fractional dimension space.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation RFMEFI57814X0021
The work was supported by the Ministry of Education. Agreement: 14.578.21.0021 Unique identifier: RFMEFI57814X0021.


DOI: https://doi.org/10.17516/1997-1397-2016-9-3-338-346

Full text: PDF file (525 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.21
Received: 27.01.2016
Received in revised form: 16.04.2016
Accepted: 22.06.2016
Language:

Citation: Alexander V. Medvedev, Eugene D. Mihov, Oleg V. Nepomnyashchiy, “Mathematical modeling of H-processes”, J. Sib. Fed. Univ. Math. Phys., 9:3 (2016), 338–346

Citation in format AMSBIB
\Bibitem{MedMikNep16}
\by Alexander~V.~Medvedev, Eugene~D.~Mihov, Oleg~V.~Nepomnyashchiy
\paper Mathematical modeling of H-processes
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2016
\vol 9
\issue 3
\pages 338--346
\mathnet{http://mi.mathnet.ru/jsfu492}
\crossref{https://doi.org/10.17516/1997-1397-2016-9-3-338-346}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000412010000009}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu492
  • http://mi.mathnet.ru/eng/jsfu/v9/i3/p338

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Alexander V. Medvedev, Ekaterina A. Chzhan, “On non-parametric models of multidimensional non-inertial processes with dependent input variables”, Zhurn. SFU. Ser. Matem. i fiz., 10:4 (2017), 514–521  mathnet  crossref
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:58
    Full text:20
    References:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019